# SDR RYNA200500015

- Difficulty date: April 29, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- Aircraft time: 58,847 hours, 16,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM NKW, EXPERIENCED AN APU FIRE WARNING INDICATION WITH ALL FIRE WARNING LIGHTS BUT NO HORN DURING CLIMB.  APU WAS SHUTDOWN BEFORE TAXI.  CREW FOLLOWED EMERGENCY PROCEDURES, DISCHARGED THE FIRE BOTTLE AND RETURNED TO UKW.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED APU COMPARTMENT AND FIRE LOOPS, NO DAMAGE FOUND.  CHECKED ECU AND RESET BPCU.  BITE CHECKED AND ALL POWER SYSTEMS CHECKED NORMAL.  REMOVED AND REPLACED ENGINE FIRE BOTTLE AND SQUIB.  RAN APU FOR 2 HOURS WITH NO FAULTS.
